# SDR VNAA2008122900012

- Difficulty date: December 25, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 10,834 hours, 11,283 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1768A
- Condition: Failed
- Location: Mlg
- Part time: 10,834 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE GEAR DISAGREE WARNING MSG ON APPROACH TO CVG.  THE CREW CYCLED GEAR HANDLE & RECEIVED MSG AGAIN & THEN IT DISAPPEARED.  MAINTENANCE REMOVED & REPLACED NLG PRIORITY VALVE AND GEAR SWING WAS ACCOMPLISHED.  CHECKS WERE DONE PER THE MANUFACTURERS MAINTENANCE MANUAL WITH NO DEFECTS NOTED.  ACFT WAS RELEASED FOR SERVICE.
